Picture
If You only learn one thing from this video I pray it is this: You must KNOW the "side-effect" of ANY medication you take...it could save your life, case in point Latuda: if your temperature begins to skyrocket you need to get your butt to the hospital. 
Drug Companies are Companies. I am terrified each and every day when I read that drugging of Americans is real (a real problem).  1 in 5 take a psychotropic drug (Yes for a mental disorder) 1 in 4 women take them. (The most frightening of all stats, if you include everyone, yes even the babies, everyone takes an average of 12 medications a year.  We are a drug nation for sure)
These drugs have a laundry list of "side-effects."  Please do yourself a favor: If you are going to take a medication, read the insert, educate yourself and talk to your doctor about possible side-effects. When you read the insert you might notice something your doctor didn't know about you.  As in Latuda (may) cause syncope...if you are prone to it...well you would want to tell your doctor this.  Your doctor is only human, and I believe that most want the best for you...but they don't know every little thing about you, it is up to you.  Educate...and for heavens sake, if you do take the medication, know what to watch out for, it could save your life!
Let us take a look at Latuda...The Link for the drug insert is Here

 


Comments




Leave a Reply